Homotopy negligible subsets of bundles
Compositio Mathematica, Volume 24 (1972) no. 1, p. 119-128
@article{CM_1972__24_1_119_0,
     author = {Wong, Raymond Y. T.},
     title = {Homotopy negligible subsets of bundles},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {24},
     number = {1},
     year = {1972},
     pages = {119-128},
     zbl = {0235.57005},
     mrnumber = {307269},
     language = {en},
     url = {http://www.numdam.org/item/CM_1972__24_1_119_0}
}
Wong, Raymond Y. T. Homotopy negligible subsets of bundles. Compositio Mathematica, Volume 24 (1972) no. 1, pp. 119-128. http://www.numdam.org/item/CM_1972__24_1_119_0/

R.D. Anderson [1] On topological infinite deficiency, Mich. Math. J. 14 (1967), 365-383. | MR 214041 | Zbl 0148.37202

J. Eells, Jr. and N.H. Kuiper [2] Homotopy negligible subsets, Compositio Math. 21 (1969) 155-161. | Numdam | MR 253331 | Zbl 0181.51401

[3] R.S. Palais Homotopy theory of infinite dimensional manifolds, Topology 5 (1966) 1-16. | MR 189028 | Zbl 0138.18302

R.D. Anderson, D. Henderson, and J. West [4] Negligible subsets of infinite-dimensional manifolds, Compositio Math. 21 (1969) 143-150. | Numdam | MR 246326 | Zbl 0185.50803

[5] Problems in Infinite-dimensional spaces and manifolds, Manuscript, LSU, Baton Rouge, La. 1969.

[6] On homeomorphisms of infinite-dimensional bundles, I, to appear. | MR 415625 | Zbl 0288.58001